# SDR DALA2024083008600

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAP STA Y=1022 & LONG 7R ON PASSENGER CABIN. SUMMARY OF NRC 00554: CAP STA Y=1022 & LONG 7R ON PASSENGER CABIN WAS REPAIRED PER ERA 620017-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620017-14 REV 1. ASSOCIATED ER/A 14-620017 ADDED FOR AC 9527. (LP #0529059)
